# SDR C2XA02BT051

- Difficulty date: September 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Switch
- Part number: 852701
- Part serial: A16588
- Condition: Faulty
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR---CO3181, CREW REPORTED, "AIR RETURN DUE TO LDG AIR GND FAILURE AND THRUST REVERSER #1&#2 DISAGREE" MESSAGES AFTER ROTATION. RUMBLING HEARD FROM NOSE ON CLIMBOUT.  MAINTENANCE SERVICED THE NOSE LANDING GEAR STRUT AND REMOVED AND REPLACED NOSE LANDING GEAR PROXIMITY SWITCH. TEST FLEW AIRCRAFT SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
